Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2020, Volume 59, Number 2, Pages 169–189 (Mi al942)  

This article is cited in 1 scientific paper (total in 1 paper)

Maximal solvable subgroups of odd index in symmetric groups

K. Yu. Korotitskiiab, D. O. Revinabc

a Novosibirsk State University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: Maximal solvable subgroups of odd index in symmetric groups are classified up to conjugation.

Keywords: symmetric group, solvable group, maximal solvable subgroup, subgroup of odd index.

Funding Agency Grant Number
Russian Science Foundation 19-71-10067
K. Yu. Korotitskii and D. O. Revin supported by the Russian Science Foundation, project No. 19-71-10067.


DOI: https://doi.org/10.33048/alglog.2020.59.202

Full text: PDF file (297 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2020, 59:2, 114–128

Bibliographic databases:

UDC: 512.542
Received: 02.09.2019
Revised: 14.07.2020

Citation: K. Yu. Korotitskii, D. O. Revin, “Maximal solvable subgroups of odd index in symmetric groups”, Algebra Logika, 59:2 (2020), 169–189; Algebra and Logic, 59:2 (2020), 114–128

Citation in format AMSBIB
\Bibitem{KorRev20}
\by K.~Yu.~Korotitskii, D.~O.~Revin
\paper Maximal solvable subgroups of odd index in symmetric groups
\jour Algebra Logika
\yr 2020
\vol 59
\issue 2
\pages 169--189
\mathnet{http://mi.mathnet.ru/al942}
\crossref{https://doi.org/10.33048/alglog.2020.59.202}
\transl
\jour Algebra and Logic
\yr 2020
\vol 59
\issue 2
\pages 114--128
\crossref{https://doi.org/10.1007/s10469-020-09585-w}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000553738100003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088791505}


Linking options:
  • http://mi.mathnet.ru/eng/al942
  • http://mi.mathnet.ru/eng/al/v59/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Revin, “Submaksimalnye razreshimye podgruppy nechetnogo indeksa v znakoperemennykh gruppakh”, Sib. matem. zhurn., 62:2 (2021), 387–401  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:189
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021